# SDR KCSA201608121049

- Difficulty date: August 12, 2016
- Submitted: August 13, 2016
- Operation: Air carrier
- Aircraft: N170CR
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 86,316 hours, 21,676 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE INBD SIDE NS 231.0 JUST AFT OF THE FOOTBALL PANEL OPENING HAS A POSSIBLE CRACK
